Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 62, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 3, 2018, 2:20 PM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2018, 2:20 PM PDT (21:20 UTC)
- Expired
- Jul 4, 2018, 3:00 AM PDT
- In force
- 13 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
010 WHUS76 KEKA 032120 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 220 PM PDT Tue Jul 3 2018 PZZ470-040530- /O.CAN.KEKA.GL.W.0025.000000T0000Z-180703T2200Z/ /O.EXB.KEKA.SC.Y.0059.000000T0000Z-180704T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 220 PM PDT Tue Jul 3 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 3 AM PDT Wednesday. The Gale Warning has been cancelled. * WINDS...NW 15 to 25 kt. Gusts up to 35 kt near Cape Mendocino. Winds will diminish tonight. * WAVES...NW 9 to 12 ft at 11 seconds. Seas will diminish tonight and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-040530- /O.CAN.KEKA.GL.W.0025.000000T0000Z-180703T2200Z/ /O.NEW.KEKA.SC.Y.0062.180703T2120Z-180704T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 220 PM PDT Tue Jul 3 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 3 AM PDT Wednesday. The Gale Warning has been cancelled. * WINDS...N 20 to 30 kt with gusts to 35 kt through afternoon. * WAVES...N 12 to 15 ft at 13 seconds. Seas will diminish tonight and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-040530- /O.CON.KEKA.SC.Y.0061.000000T0000Z-180704T0700Z/ Pt St George to Cape Mendocino out 10 nm- 220 PM PDT Tue Jul 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...N 10 to 20 kt. Gusts to 35 kt near Point Saint George. Winds will diminish this evening. * WAVES...NW 9 to 12 ft at 11 seconds. Seas will diminish this evening and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-040530- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180704T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 220 PM PDT Tue Jul 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW 15 to 25 kt. Gusts to 30 kt near Cape Mendocino. Winds will diminish tonight. * WAVES...NW 9 to 12 ft at 13 seconds. Seas will diminish tonight and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
2 follow-up statements
411 WHUS76 KEKA 040401 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 901 PM PDT Tue Jul 3 2018 PZZ450-040700- /O.CON.KEKA.SC.Y.0061.000000T0000Z-180704T0700Z/ Pt St George to Cape Mendocino out 10 nm- 901 PM PDT Tue Jul 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...N 10 to 20 kt. Gusts to 35 kt near Point Saint George. Winds will diminish this evening. * WAVES...NW 9 to 12 ft at 11 seconds. Seas will diminish this evening and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-041000- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180704T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 901 PM PDT Tue Jul 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW 15 to 25 kt. Gusts up to 35 kt near Cape Mendocino. Winds will diminish tonight. * WAVES...NW 9 to 12 ft at 11 seconds. Seas will diminish tonight and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-040700- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180704T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 901 PM PDT Tue Jul 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW 15 to 25 kt. Gusts to 30 kt near Cape Mendocino. Winds will diminish tonight. * WAVES...NW 9 to 12 ft at 13 seconds. Seas will diminish tonight and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-041000- /O.CON.KEKA.SC.Y.0062.000000T0000Z-180704T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 901 PM PDT Tue Jul 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...N 15 to 25 kt with gusts to 35 kt through afternoon. * WAVES...N 12 to 15 ft at 13 seconds. Seas will diminish tonight and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
601 WHUS76 KEKA 040954 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 254 AM PDT Wed Jul 4 2018 PZZ470-041100- /O.EXP.KEKA.SC.Y.0059.000000T0000Z-180704T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 254 AM PDT Wed Jul 4 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$ PZZ475-041100- /O.EXP.KEKA.SC.Y.0062.000000T0000Z-180704T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 254 AM PDT Wed Jul 4 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 3, 2:51 AM PDT, 11 hours 29 minutes earlier.
Area forecast discussion, Jul 3, 2:51 AM PDT, 11 hours 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
251 AM PDT Tue Jul 3 2018
.SYNOPSIS...Temperatures will cool across the interior through mid
week, and then warm again this weekend. No rainfall is expected
during the next seven days.
&&
.DISCUSSION...High pressure across the eastern Pacific will continue
to retrograde allowing an upper low to drop down along the Pacific
Coast. This will allow temperatures across the interior to cool a
few degrees and enhance low cloud and drizzle potential along the
coast. Best chances to see drizzle would be this evening from Cape
Mendocino and points north. In addition the marine layer will deepen
this evening which should allow more widespread stratus and patchy
fog to develop and persist through Wednesday morning.
Going into the weekend the low will begin to fill and allow upper
level high pressure currently situated over the NE U.S. to
retrograde back over the western U.S. This will begin to warm
temperatures back up across the interior for the weekend. /WCI
&&
.AVIATION...VFR conditions will prevail at the terminals today.
North to northwesterly winds at the coastal terminals will be gusty,
primarily at CEC again by this afternoon. Expect deteriorating
conditions tonight at the coastal terminals, primarily at KACV.
&&
.MARINE...Strong northerly winds and large steep seas will
continue today. Winds and seas will then start to slowly diminish
tonight. Conditions will improve substantially on Wednesday as the
offshore ridge weakens in response to a surface low from the Gulf of
AK. Tranquil marine conditions with light winds and low seas are
expected for Thursday and Friday. Northerly to northwesterly breezes
will likely increase for Saturday and Sunday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until midnight PDT tonight for PZZ450-455.
Gale Warning until 3 PM PDT this afternoon for PZZ470-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jul 3, 2:41 AM PDT, 11 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 241 AM PDT Tue Jul 3 2018 CAZ101>113-040945- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 241 AM PDT Tue Jul 3 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.